# SDR SWIA202163233

- Difficulty date: December 20, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N832SK
- Make and model: Cndair CL600*
- Aircraft serial: 15455
- Aircraft time: 5,661 hours, 4,785 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFER FROM EAML 805581 : GROUND VEHICLE DROVE INTO RIGHT SIDE OF AIRCRAFT FUSELAGE. LONG INDENTATIONS AND SCRATCHES IN THE AIRCRAFT SKIN ARE PRESENT.   (FILED - CLOSED)   COMPLIED WITH REO 690-53-31-619 REV "--" DATED 12/26/2021.  REPAIRED DAMAGED SKIN ON RIGHT SIDE OF AIRCRAFT FUSELAGE APPROX FS 477.40 - FS 533.00 AND STR 15R - STR 17R.  COMPLIED WITH TASK CARD 51-900-1002-SKY AND COMPLETED M-337.
